Help on query formulation
On the semismoothness of projection mappings and maximum eigenvalue functions. (English)
J. Glob. Optim. 35, No. 4, 653-673 (2006).
Summary: This paper analyses the properties of the projection mapping over a set defined by a constraint function whose image is possibly a nonpolyhedral convex set. Under some nondegeneracy assumptions, we prove the (strong) semismoothness of the projection mapping. In particular, we derive the strong semismoothness of the projection mapping when the nonpolyhedral convex set under consideration is taken to be the second-order cone or the semidefinite cone. We also derive the semismoothness of the solution to the Moreau-Yosida regularization of the maximum eigenvalue function.
Classification: I75 N55 M45 N65
Valid XHTML 1.0 Transitional Valid CSS!